# SDR SWAA071839

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 8,117 hours, 4,518 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 6567380
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE VIEWING WINDOW LOOSE.  SECURED WINDOW PER MM.
